Loading...
Loading...

Go to the content (press return)

Bounds for the Nakamura number

Author
Freixas, J.; Kurz, S.
Type of activity
Journal article
Journal
Social choice and welfare
Date of publication
2019-04
Volume
52
Number
4
First page
607
Last page
634
DOI
https://doi.org/10.1007/s00355-018-1164-y Open in new window
Project funding
Mathematical, computational and social aspects in voting and cooperation contexts
Repository
http://hdl.handle.net/2117/131906 Open in new window
https://arxiv.org/abs/1711.06611 Open in new window
URL
https://link.springer.com/article/10.1007%2Fs00355-018-1164-y Open in new window
Abstract
The Nakamura number is an appropriate invariant of a simple game to study the existence of social equilibria and the possibility of cycles. For symmetric (quota) games its number can be obtained by an easy formula. For some subclasses of simple games the corresponding Nakamura number has also been characterized. However, in general, not much is known about lower and upper bounds depending on invariants of simple, complete or weighted games. Here, we survey such results and highlight connections ...
Citation
Freixas, J.; Kurz, S. Bounds for the Nakamura number. "Social choice and welfare", Abril 2019, vol. 52, núm. 4, p. 607-634.
Keywords
Bounds, Complete simple games, Nakamura number, Simple games, Stability, Weighted games
Group of research
GRTJ - Game Theory Research Group

Participants